# SDR WX0A2025111432633

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 69,386 hours, 28,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING EMERGENCY EQUIPMENT CHECK, FOUND R2 DOOR FLOOR EMERGENCY EXIT LIGHT LENSE CRACKED. / REPLACED EXIT MARKER AT R2 DOOR IAW AMM 33-51-13-000-001-A AND 33-51-13-400-001-A. OPS CHECK GOOD.
